Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Akineton ed_uk2010

Posted by g_g_g_unit on December 22, 2013, at 10:38:39

In reply to Re: Akineton g_g_g_unit, posted by ed_uk2010 on December 22, 2013, at 10:15:20


>
> Do these effects depend on the dose? What range of doses have you tried?

I was being careful and trying just 0.025mg. I get a nice, sedating effect, and then tolerance develops in a day. Higher doses sedate me at first, then just made me more stimulated.

> I must admit that I've never heard of these symptoms occuring before when coming off mirtazapine, so I don't know whether it is some kind of uncommon withdrawal reaction or something unrelated.

I do tend to be exceedingly sensitive to medication, so who knows.

>How did you feel before you stopped mirtazapine >in the first place? I've heard of pts >experiencing an akathisia-like state while on >mirtazapine, but not on stopping.

It was hard finding a 'sweet spot'. Anything around 7.5mg+ actually gave me akathisia. The dose I was taking (3mg) boosted my mood, enjoyment etc. and was mildly stimulating in a pleasant way. However, it may have made anxiety subtly worse, and I overslept/gained too much weight, so stopped.


>Having said >that, the fact you've never >experienced similar >symptoms before does suggest >a link between your >current state and stopping >mirtazapine. >Psychomotor agitation has been >reported on >stopping ADs in general, so it does >seem >plausible.

Yeah, the dystonic-like jaw stiffness and restless legs are something I don't experience while depressed.

> I was wondering about Cymbalta, which I think your doctor suggested, and whether it might make you feel more restless initially (although not in the long term). Perhaps a more sedating AD would be appropriate right now. Have you ever taken any tricyclic antidepressants?

Yes, I don't think Cymbalta will be a good fit, based on past experience, since anything NEergic tends to be bad for me. The 2 days I tried Cymbalta certainly intensified the restlessness.

I have tried clomipramine, which I reacted horribly too -- anxiety, restlessness, agitation. A low dose of nortriptyline (20mg) was prescribed for sleep, which it didn't help, but ended up improving ADHD. Amitriptyline is hit and miss -- it used to help sleep, but would feel a little stimulating during the day; however, my antihistamine tolerance grew so high this year that low doses did nothing.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:g_g_g_unit thread:1055049
URL: http://www.dr-bob.org/babble/20131209/msgs/1056768.html